# SDR SWAA2023110307576

- Difficulty date: October 4, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 500I LBL24-RBL24; AFT BULKHEAD NUT-PLATE CHANNEL HAS CORROSION AROUND NUT-PLATE HOLES<[01] REMOVED DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED DAMAGED NUT PLATE CHANNEL. LOCATED AND DRILLED NEW NUT PLATE CHANNEL PER SRM 51-40-02;[02] REMOVED AND REPLACED STA.500I BULKHEAD SUPPORT ATTACH ANGLE FROM LBL 24 TO RBL 24 PER SRM 51-40-02.
